# SDR ELYA10012025006

- Difficulty date: October 1, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N260US
- Make and model: Tecnam P2012
- Aircraft serial: 060US
- Aircraft time: 2,070 hours, 4,325 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: EX14024B3
- Part serial: HW081560
- Condition: Broken
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT ALTERNATOR FAILED CAS MESSAGE. WHILE TROUBLESHOOTING SMOKE SMELL BEGAN IN CABIN. LT ALTERNATOR WAS FOUND WITH TWO BROKEN CASE TIE BOLTS BY MAINTENANCE. BUS BAR FUSE FOUND POPPED. ALTERNATOR AND FUSE REPLACED. LH VOLTAGE REGULATOR REPLACED. OPS CHECK GOOD, NO SMELL NOTED, AND NO CIRCUIT PROTECTION DEVICES TRIPPED.
